MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939134152010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel below the knee.A 11.5mm x 20mm x 142cm coyote es balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres for 3 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).
 
Additional Manufacturer Narrative
(b)(6).Investigation results: device evaluated by mfr: the 11.5mm x 20mm x 142cm coyote es device was returned to our post market quality assurance laboratory.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 14mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.
 
Event or Problem Description

Brand Name
COYOTE? ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24400556
Report Number2124215-2026-09487
Device Sequence Number15495862
Product Code LIT
UDI-Device Identifier08714729767329
UDI-Public(01)08714729767329(17)270707(10)36864834
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939134152010
Device Catalogue NumberH74939134152010
Device Lot Number0036864834
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER - COYOTE.; BALLOON CATHETER - COYOTE.; GUIDEWIRE - GLADIUS.; GUIDEWIRE - GLADIUS.; INFLATION DEVICE - GM30.; INFLATION DEVICE - GM30.; INTRODUCER SHEATH - DESTINATION.; INTRODUCER SHEATH - DESTINATION.; MICRO CATHETER - SERGEANT.; MICRO CATHETER - SERGEANT.
Patient SexUnknown